# SDR CALA0400127

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 10,914 hours, 3,934 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K0143
- Condition: Cracked
- Location: Nr 1 Eng Hyd Sys
- Part time: 12 hours, 4 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENGINE HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED WHILE ENROUTE TO CLE.  THE LANDING GEAR WAS MANUALLY EXTENDED AND THE AIRCRAFT LANDED AT CLE WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE HYDRAULIC PUMP HAD FAILED INTERNALLY.  THE PUMP WAS REPLACED IAW MM 29-11-11-00-803-001. OPERATIONAL CHECKS WERE GOOD.
